MAUDE Adverse Event Report: SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS

SILK ROAD MEDICAL INC. ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS
Model Number SR-0930-CS
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product associated with this complaint was returned to the manufacturer for analysis.The distal tip was not returned for analysis.Nevertheless, per microscopic analysis, scanning electron microscopy (sem) tests results showed that the separated area of the inner shaft of the unit presented evidence of elongations and cup and cone shape-like.Braid wires on the inner shaft presented evidence of plastic deformation, diameter reduction and ductile dimples on their surface.The previously mentioned damages are commonly associated with separations caused by material tensile overload.The cause of the material separation observed on the inner shaft, the bent condition of the body/shaft of the catheter, and the partial deployment of the stent could not be conclusively determined during the analysis.The reported failure is not related to the manufacturing process of the unit.A review of manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported a follow-up mdr will be submitted if additional information is obtained.Silk road medical will continue to monitor for occurrences of similar events.
 
Event or Problem Description
It was reported that during a trans-carotid artery revascularization (tcar) procedure, the stent would not pass through the lesion.While pulling the stent back, the distal tip of the stent delivery system came off, and remained in the carotid artery.The physician made the decision to convert the procedure to a carotid endarterectomy (cea), and successfully removed the marker, and the carotid was fixed.There was no report of patient harm.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE SDS
Manufacturer (Section D)
SILK ROAD MEDICAL INC.
1213 innsbruck drive
sunnyvale CA 94089
MDR Report Key10674067
Report Number3014526664-2020-00091
Device Sequence Number2942570
Product Code NIM
UDI-Device Identifier00811311020492
UDI-Public(01)00811311020492(17)211130(10)17917092
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberSR-0930-CS
Device Catalogue NumberSR-0930-CS
Device Lot Number17917092
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR